3 doctors weighed in:

Can a "lamictal rash" manifest in the groin?

3 doctors weighed in
Dr. William Gaya
Neurology
1 doctor agrees

In brief: Lamictal

Check with your physician immediately.
Rash from Lamictal (lamotrigine) can appear anywhere in the body (groin, back, arms, torso). This could be more serious than just a simple drug allergy (steven johnson syndrome). Check with your physician to evaluate if substitution with a different medication is necessary.

In brief: Lamictal

Check with your physician immediately.
Rash from Lamictal (lamotrigine) can appear anywhere in the body (groin, back, arms, torso). This could be more serious than just a simple drug allergy (steven johnson syndrome). Check with your physician to evaluate if substitution with a different medication is necessary.
Thank
Dr. Jeffrey Fromowitz
Dermatology

In brief: Possible

A drug rash can manifest anywhere, but it is unlikely for Lamictal to be solely isolated to the groin.

In brief: Possible

A drug rash can manifest anywhere, but it is unlikely for Lamictal to be solely isolated to the groin.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available